MAUDE Adverse Event Report: VYAIRE MEDICAL ENFLOW IV FLUID/BLOOD WARMER; WARMER, THERMAL, INFUSION FLUID

VYAIRE MEDICAL ENFLOW IV FLUID/BLOOD WARMER; WARMER, THERMAL, INFUSION FLUID
Model Number ENFLOW IV FLUID/BLOOD WARMER
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Vyaire and hti, conducted an investigation and performed a test with the enflow test setup where the original issue has been observed.Controller displays "not heating", however as seen in the thermometer display, warmer is capable to warm the cartridge up to 39.2 °c.It only cannot send the temperature measurement to the controller.The warmers received in 2021 have passed functionality test with the older controller.When functional tester has been replaced with a newer one, poor connection issue was observed at hti.There is a probability of poor connection among the warmers in vyaire inventory.Poor data connection is caused by the hubbell plug inner diameter being out of nema standard specification (4.19-4.32 mm), when hubbell plug is inserted in the hubbell receptacle.This only impacts the data, not power.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the study nurse was preparing the enflow devices (warmer, cartridge, and controller) with the trained anesthetist nurse before the surgery.When the enflow warmer with the cartridge was connected to the controller, the text "not heating" was showing on the controller's screen.Despite the text, it was stated that the warmer felt warm.The study nurse replaced the warmer, and the text did not reappear again.It happened during patient use, but no harm is associated with the incident.

Brand Name
ENFLOW IV FLUID/BLOOD WARMER
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
MDR Report Key12478071
Report Number3008959444-2021-00010
Device Sequence Number3936938
Product Code LGZ
UDI-Device Identifier10190752125780
UDI-Public(01)10190752125780
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K130867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENFLOW IV FLUID/BLOOD WARMER
Device Catalogue Number980105VS
Device Lot NumberNOT APPLICABLE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2021
Initial Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;